Doctor insights on:
Experience Anxiety Sense Sadness Symptom Pms
Around that time of the month, I experience significant anxiety and feel an overwhelming sense of sadness. Is this just a symptom of PMS or could I have something more serious?
PMS: It could be either or. If your symptoms are exclusive to the time of your menstrual bleed it may be an element of pms. If you have symptoms throughout the month however they worsen at the time of your menstrual bleed, then it may be something more serious. Keep a menstrual & symptom diary and review it with your doctor. ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Is low mood, lethargy, apathy and poor stress tolerance during (not prior to) menses considered to be PMS / pmdd? Or a different ailment?
?Depression?: The best way to determine if you have depression is to meet with a physician who can properly ask you pertinent questions about your overall mental, physical and family health. Depression is a serious medical condition and can have serious health consequences if left untreated. Please seek the care of a knowledgeable physician immediately. ...Read moreSee 1 more doctor answer
See link: This link will take you to thenACOG patient info page on PMS: http://m.acog.org/Patients/FAQs/Premenstrual-Syndrome-PMS ...Read more
Im on my period. My only symptoms are fatigue, cramps, diarrhea, and anxiety. Is this pms/std I gave unprotected oral a few days ago?
Reach out for help: You took the 1st step by asking the question, congratulations, but now pick up the phone and call a psychologist or a clinic and start working in therapy on all the above. You may want to consult with a psychiatrist about medication if "talk" therapy does not relieve your issues quickly enough. Good luck and let us know how you do. ...Read moreSee 1 more doctor answer
Concern I have been taking nature way PMS my mood is better energy is high not feeling sick.Could i been lacking something that was causing anxiety?
Possible: Read the ingredients on the bottle and take the bottle to your family doctor and ask if there is anything in that could or should be tested for in your blood. Best wishes. ...Read more
No: Wellbutrin can be helpful for major depression, particularly melancholic, down in the dumps depression. Wellbutrin is stimulating, and at best doesn't affect anxiety, but can exacerbate anxiety. For premenstrual dysporic disorder (pdd), ssris, like zoloft, celexa, and Prozac that work through serotonin can alleviate symptoms, but wellbutrin and works through Dopamine and doesn't help with pdd. ...Read moreSee 1 more doctor answer
My girlfriend seems to vomit pretty frequently (at least a couple times a month) the main causes of it is usually anxiety or sadness. Although she is normally a very happy and carefree person, i think sometimes her emotions get the best of her, however is
It : It sounds like she needs to seek help from a mental health professional. She may be vomiting more frequetly than you know. If this is the case, she may be suffering from bulimia, or severe anxiety disorder. On the other hand the vomiting could be due to acid reflux disease or another gastrointestinal issue. My recommendation is that she see a therapist or psychiatrist and a primary care physician for a physical. I hope she is better soon. ...Read more
Seek help: The troubles you describe sound very intense and difficult to manage on your own. Please seek a consultation with a psychiatrist, psychologist, or other mental health professional. The professional you choose can help you decide how best to overcome these symptoms, which might include a plan with medication, psychotherapy, or a combination of both. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Can you experience pms symptoms after your period?
- Is nausea a symptom of pms?
- Experience agitation anxiety pristiq
- Ask a doctor a question free online
- Sense of impending doom symptom
- Suboxone experience withdrawals anxiety
- Symptom heightened sense of smell
- Anxiety or hiv symptom
- Talk to a gynecologist online for free